# SDR RAIA00406012

- Difficulty date: June 14, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 19,205 hours, 18,195 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 31057165
- Part serial: 1989317C
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 2,909 hours, 3,112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3644- CVG - RED BETA CAP ELIMINATED PLUS VIBRATION ON RT ENGINE.  ENGINE SHUT DOWN.  MAINTENANCE REMOVED AND REPLACED RT PROPELLER GOVERNOR.
